Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Renagel

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-05-2005, 05:00 AM
Marcia Luna Hahnemann
Guest
 
Posts: n/a
Default no diarrhea but constipation

Renagel seems to make me constipated, it does not give me diarrhea at all. I am not sure if it has something to do with other medications I take for kidney disease. It was actually awful bad when i first started with renagel; i had to take metamucil. My bowels have gotten significantly better now, I have to say.
Reply With Quote
  #2  
Old 01-22-2008, 03:55 AM
Marcia Luna Hahnemann
Guest
 
Posts: n/a
Default No Subject

An update: I have been taking Renagel for 4 years now and have experienced no constipation from it at all any longer. My phosphorus reading has been extremely stable for the last three years [at normal levels!]. The doctors who treat me have expressed how happy they are with my recovery from kidney failure, even adding that it has been unexpected and rare. They mentioned that normally patients with my medical history [having been born with only one fully functioning kidney] do not recover from failure and are generally put on dialysis. Four years have passed since i had kidney failure and I have not had one day of dialysis. Renagel has definitely been a huge part of my successful recovery. Please believe that you ARE getting better. Do all you can in the process of recovery. Listen to your doctor. Educate yourself about your condition, as well as medications. Take your medications as prescribed. Monitor your condition [I have blood tests performed every three months now, used to have them every month, and every week right after leaving hospital]. <br><br>HAVE FAITH.
Reply With Quote
  #3  
Old 08-03-2011, 06:00 PM
luckycharm luckycharm is offline
Junior Member
 
Join Date: Aug 2011
Posts: 1
Default

Renagel has been a very important aide in my recovery from kidney failure, and I am extremely happy that for the last three years I have not had to take it any longer. My diet has returned to the usual healthy habits of pre kidney failure with a good intake of phosphorus rich foods (e.g. beans, whole baked goods, Brazil/cashew nuts, lentils, garlic, sesame/sunflower seed based foods, eggs et allii), and regular blood checks have identified a continuous normal level of phosphorus. I am so relieved! I do practice moderation and portion control/item variation without obsessions as well as try to keep a good intuitive sense of what to eat and when. Listening to my body and learning to read itīs clues for what I need to ingest has been key, combined with a healthy life style which includes plenty of exercise, meditation, positive outlook on life. I continue with two BP meds in very low dosages just for maintenance and watch out my sodium intake. Remember to ALWAYS read labels when food shopping folks!! Canīt stress that enough; even on foods we already purchase for a long time. Recently I remembered to read a label on a manufactured garlic sauce I have used [since I came back to Brazil] to find out they had up-ed the amount of sodium in it! Intuition matters... ;~} cheers, Marcia Luna Hahnemann.

Last edited by luckycharm; 08-03-2011 at 06:01 PM. Reason: add my name
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Welchol for Diarrhea?? CP Welchol 15 11-08-2009 06:36 PM
zetia/constipation Jane Zetia 8 12-03-2005 06:00 AM
diarrhea Lauren Avelox 0 07-05-2005 05:00 AM
diarrhea Linda Zetia 0 07-05-2005 05:00 AM
Welchol & diarrhea Gerald Bordeaux Welchol 0 05-25-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:43 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.